Nguyen Van Chau


Associate Professor, Doctor

Department of Geometry and Topology
Research interests: Geometry of polynomial mappings and polynomial dynamical systems


Address
Office: Building A5, Room 103
Tel: +84 24 37563474 / 103
Email: nvchau AT math.ac.vn
Personal homepage: http://vie.math.ac.vn/~nvchau/

Born in Hanoi in 1955

Education and academic degrees:

  • 1982: Bachelor/Master: Hanoi State University
  • 1888: PhD, Institute of Mathematics, Vietnam
  • 2004: Associate Professor


Positions:
Senior Researcher

Research areas:
Geometry of polynomial maps and polynomial dynamic systems

 

PUBLICATIONS

List of publications in MathSciNet


List of recent publications
1Nguyen Van Chau, Jacobian Pairs of Two Rational Polynomials are Automorphisms, Vietnam Journal of Mathematics, 42 (2014), 401-406.
2Nguyen Van Chau, A note on the plane Jacobian conjecture, Annales Polonici Mathematici, 105 (2012), 13 -- 19.
3Nguyen Van Chau, Pencils of irreducible rational curves and plane Jacobian conjecture,  Annales Polonici Mathematici  101 (2011), 47 -- 54.
4Nguyen Van Chau, Plane Jacobian conjecture for simple polynomials, Ann. Polon. Math. 93 (2008), N0 3, 247 - 251, preprint arXiv:0711.3894.
5Carlos Gutierrez, Nguyen Van Chau, A remark on an eigenvalue condition for the global injectivity of differentiable maps of ${\Bbb R}^2$, Discrete Contin. Dyn. Syst. 17 (2007), 397 - 402.
6Nguyen Van Chau, A note on singularity and non-proper value set of polynomial maps of $\Bbb C^2$, Acta Math. Vietnam. 32 (2007), 287 - 294.
7Ronen Peretz, Nguyen Van Chau, Carlos Gutierrez, L. Andrew Campbell, Iterated images and the plane Jacobian conjecture, Discrete Contin. Dyn. Syst. 16 (2006), N0 2, 455 - 461, preprint arXiv:math/0411245.
8Nguyen Van Chau, Integer points on a curve and the plane Jacobian problem, Ann. Polon. Math. 88 (2006), 53 - 58.
9Nguyen Van Chau, On nonsingular polynomial maps of $\Bbb R^2$, Ann. Polon. Math. 88 (2006),193 - 204.
10Nguyen Van Chau, Note on the Jacobian condition and the non-proper value set, Ann. Polon. Math. 48 (2004), 203 - 210.
11Nguyen Van Chau, Two remarks on non-zero constant Jacobian polynomial maps of C^2. Ann. Polon. Math. 82 (2003), 39 - 44.
12Nguyen Van Chau, Carlos Goutierrez, Properness and the Jacobian conjecture in R^2Vietnam J. Math. 31 (2003), 421 - 427.
13Nguyen Van Chau, A simple proof of Jung's theorem on polynomial automorphisms of C^2Acta Math. Vietnam. 28 (2003), 209 - 214.
14Nguyen Van Chau, Polynomial maps of the complex plane with the branched value sets isomorphic to the complex line, Acta Math. Vietnam. 27 (2002), 197 - 202.
15Nguyen Van Chau, D. P. Nga, On triangularizable polynomial automorphisms. J. Pure Appl. Algebra 155 (2001), 305 - 308.
16Nguyen Van Chau, Non-zero constant Jacobian polynomial map of C2. Ann. Polon. Math. LXXI (1999), 287 - 310.
17Nguyen Van Chau, A remark on Vitushkin's covering. Acta Math. Vietnam. 24 (1999), 109 - 115.
18Nguyen Van Chau, Global attractor of a differetial autonomous system on the plane. Ann. Polon. Math. LXIL. 2 (1995), 143 - 154.
19Nguyen Van Chau, A sufficient condition for bijectivity of polynomial maps on the real plane. Acta Math. Vietnam. 18 (1993), 396 - 399.
20Nguyen Van Chau, Phan Huy Khai, Pursuit problem without discrimination of object in linear differential games. Acta Math. Vietnam. 18 (1993), 178 - 191.
21Nguyen Van Chau, Phan Huy Khai, Problem of pursuit in linear discrete games with state information. Acta Math. Vietnam. 14 (1989), 29 - 38.
22Nguyen Van Chau, On controllability of linear systems and pursuit problem without discrimination of object in linear games. Ph. D. Thesis, Institute of Mathematics, Hanoi, Vietnam, 1988 (in Vietnamese).
23Nguyen Van Chau, Phan Huy Khai, On controllabilities of linear discrete systems with restrained controls and the pursuit process in linear discrete games. Acta Math. Vietnam. 10 (1985), 58 - 74.
Preprints
1IMH2015/02/01, Nguyen Van Chau, Siegel's theorem on integral points and the Jacobian conjecture over the rational fiels